# SDR GTIA030844

- Difficulty date: October 11, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT AT FS 146 TO 154 LBL 53 HAS CORROSION.  FLOOR SUPPORT REMOVED.  FABRICATED NEW FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT. (M)
